# SDR DALA2024080607839

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Corroded
- Location: Sta 565 X
- Component: Cusp Web Membra, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB MEMBRANE STA 565 X=- 59, STA 576 X=-58, STA 579-589 X=-60 AND X=-58 (UPPER AND UNDER), STA 589-617 X=-57 AND X=-59, STA 636 X=-49, STA 647 X=-58 AT PAX CAB. SUMMARY OF NRC 00491: CORROSION LEVEL 2. CUSP WEB MEMBRANE STA 565 X=-59, STA 579-589 X=-60 AND X=-58, STA 589-617 X=-57 AND X=-59, STA 636 X=-49, STA 647 X=-58 AT PAX CAB WERE REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4, 53-00-55-2R- 4, FIG 209, 53-00-55-2R-4, FIG 203, CUSP WEB MEMBRANE STA 576 X=-58 WAS CLEANED PER DAL PS 900-1-2-1 NO 02, AND GENERAL VISUAL INSPECTION WAS PERFORMED, AFTER CLEANED UP AT AREA ON STA 576 X=-58 PER B717-200 SRM 51-00-06-0G PROCEDURE GENERAL STEP 5.A(2)(B) AND NO CORROSION WAS FOUND. (LP #0485715)
